The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 78 NO.2 / (1989))
The Singular Limit Dynamics of Semilinear Damped Wave Equations
Xavier Mora, Joan Sola-Morales,
Pages. 262-307
Abstract
Contents Introduction
1. The Equations and Some Preliminaries
2. Setting of the Problem and Nain Results
3. Modifying the Equation Far from the Attractor
4. Plan of the Proof
5. Spaces of Curves with Exponentially Weighted Norms
6. Resolution of the Nonhomogeneous Linear Equations in Exponentially Weighted Spaces
7. The Mappings $T_\varepsilon$: A Contraction Theorem with Parameters
8. Applying the Contraction Theorem
9. Further Regularity, the Time Derivatives, and the Manifolds $M_\varepsilon$
10. Proofs of Lemmata 6.1 and 6.2
Key words
Mathmatical Subject Classification